# SDR CA060911006

- Difficulty date: September 8, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Amd FALCON2000
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: AL845T279
- Condition: Melted
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING THE POST FLIGHT INSPECTION, A ELECTRICAL BURNING ODOR WAS DETECTED IN THE AFT AREA OF THE CABIN. APON FURTHER INSPECTION ONE OF THE LAVATORY MIRROR VANITY LIGHTS WAS FOUND TO BE INOP. WHEN THE BULB WAS REMOVED TO BE REPLACED IT WAS NOTICED THAT ONE END OF THE LAMP ASSEMBLY HAD STARTED TO MELT. WITH THE DEFECTIVE LAMP ASSEMBLY REMOVED IT WAS ALSO NOTED THAT THE DEFECTIVE PN WAS WRONG. INSTALLED WAS A AL-845-T-279 BUT IAW THE FALCON IPC THE LAMP ASSEMBLY SHOULD HAVE BEEN A AL-845-T-279-F. AFTER THE DEFECTIVE LAMP ASSEMBLY WAS REMOVED THE ELECTRICAL BURNING SMELL IN THE CABIN WAS NOT DETECTED ANYMORE. THE CORRECT LAMP ASSEMBLY WAS ORDERED AND THE AIRCRAFT HAS BEEN RETURNED TO SERVICE. (TC NR
